# SDR ASAA2016042716549

- Difficulty date: April 27, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 30,393 hours, 9,277 cycles
- System (JASC): 2430 · DC Generating System
- Part: Static Inverter
- Part number: 100201022090
- Part serial: CJ006029
- Condition: Failed
- Location: Ee Bay
- Part time: 30,394 hours, 9,278 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING SHUTDOWN, THE ELECTRIC CAUTION LIGHT ILLUMINATED.  ACFT GROUNDED. COMPLIED WITH FIM 24-31, TASK 801 & 24-34, TASK 801.  FOUND FAULT, STAT INV INOPERATIVE.  FOUND STANDBY POWER WIRE NOT SECURED TO STATIC INVERTER. WHERE BURN MARKS WERE DISPLAYED ON WIRE LUG.  R & R STATIC INVERTER IAW AMM 24-34-21-000-801 & 24-34-21-400-801. OPS CHECK GOOD. REF EA 800-24EA-17041, STATIC INVERTER GROUND WIRE TEMP REPAIR COMPLIED WITH.
